Skip to content

What Sinus Medication Does Not Contain Aspirin?

Acetaminophen (APAP) is a non-aspirin pain reliever and fever reducer. Antihistamines help relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing.

Does sinus medicine have aspirin in it?

Decongestants help relieve stuffy nose, sinus, and ear congestion symptoms. Acetaminophen (APAP) is a non-aspirin pain reliever and fever reducer.

What medicine is aspirin free?

Acetaminophen (Tylenol) is known as a non-aspirin pain reliever. It is NOT an NSAID, which is described below. Acetaminophen relieves fever and headaches, and other common aches and pains. It does not relieve inflammation.

Does phenylephrine hydrochloride contain aspirin?

What Are Warnings and Precautions for Aspirin/Chlorpheniramine/Phenylephrine? This medication contains aspirin/chlorpheniramine/phenylephrine.

Is Sudafed the same as aspirin?

What is aspirin and pseudoephedrine? Aspirin is in a group of drugs called salicylates (sa-LIS-il-ates). It works by reducing substances in the body that cause pain, fever, and inflammation. Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages.

Can you take Sudafed if you are allergic to aspirin?

Do not take SUDAFED® Sinus + Anti-inflammatory Pain Relief if you have an allergy to: any medicine containing pseudoephedrine. any medicine containing ibuprofen, aspirin or other NSAIDs.

Is aspirin a antibiotic?

Therefore, Aspirin is an antipyretic. It is not an antibiotic as it doesn’t kill any micro-organisms, like bacteria neither is it an antiseptic.

What anti-inflammatory can I take if I am allergic to aspirin?

If you are sensitive to aspirin, you will need to carefully read medicine labels and be cautious about taking any pain killer without talking to your doctor or pharmacist first. Most people who are allergic to aspirin and NSAIDs can safely take paracetamol and/or codeine.

What is the strongest anti-inflammatory medication?

“We provide sound evidence that diclofenac 150 mg/day is the most effective NSAID available at present, in terms of improving both pain and function,” writes Dr da Costa.

Is paracetamol A aspirin?

It reduces or completely prevents the production of prostaglandins – a pain and inflammation-causing chemical find throughout the body. However, paracetamol targets the prostaglandins found in the brain. Aspirin, acetylsalicylic acid, is a non-steroidal anti-inflammatory drug.

Who should not take phenylephrine?

  • overactive thyroid gland.
  • acidosis, a high level of acid in the blood.
  • high blood pressure.
  • significant uncontrolled high blood pressure.
  • a heart attack.
  • coronary artery disease.
  • partial heart block.
  • rapid ventricular heartbeat.

Can you take aspirin with allergy medicine?

No interactions were found between aspirin and Benadryl Allergy. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Is phenylephrine hydrochloride an Nsaid?

What is ibuprofen and phenylephrine? Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Phenylephrine is a decongestant. Ibuprofen and phenylephrine is a combination medicine used to treat stuffy nose, sinus congestion, headache, fever, and minor aches and pains caused by the common cold or flu.

Can you take a nasal decongestant with aspirin?

No interactions were found between aspirin and Nasal Decongestant PE. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Does pseudoephedrine help inflammation?

Pseudoephedrine/ephedrine shows potent anti-inflammatory activity against TNF-α-mediated acute liver failure induced by lipopolysaccharide/D-galactosamine.

Can you take aspirin with sinutab?

Interactions between your drugs

No interactions were found between aspirin and Sinutab Ex-Strength.